# SDR AALA991542

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 154 - ELECTRICAL BACK-UP GENERATOR RIGHT STATUS MESSAGE ILLUMINATED.  REPLACED RIGHT ENGINE BACK-UP GENERATOR.  ACCOMPLISHED ENGINE RUN TEST AND MATERIALS CHECK.  BOTH NORMAL.  LEAK CHECK NORMAL.  (X)
